# SDR ASMF202106005

- Difficulty date: March 6, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N377AR
- Make and model: Boeing 737-86J
- Aircraft serial: 37753
- Aircraft time: 34,997 hours, 16,011 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT AND APPLICATION OF TASK CARD J3753-818-01-01(21) AT MEX, IT WAS DETECTED SEVERAL CRACKS AT LEFT ENGINE INNER THRUST REVERSER. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A CRACK OF 1" ON LOWER INSULATION BLANKET AT STA 234 BETWEEN 6 AND 7 HRS POSITION OF OUTBOARD THRUST REVERSER; A CRACK OF 1" ON LOWER INSULATION BLANKET AT STA 241.50 BETWEEN 7 AND 8 HRS POSITION OF INBOARD THRUST REVERSER; A CRACK IN EDGE OF 1.750" ON UPPER INSULATION BLANKET AT STA 253 OF INBOARD THRUST REVERSER OF LEFT ENGINE; SO THE LOWER INSULATION BLANKET OF OUTBOARD THRUST REVERSER WAS REMOVED IAW AMM 78-31-13-000-806-F00; THE LOWER INSULATION BLANKETS WERE REPAIRED IAW SERVICE LETTER 737-SL-78-050-B, PARAGRAPH 5.1; SEALANT FIREWALL WAS APPLIED IAW AMM TASK 78-31-13-400-806-F00, PARAGRAPH 7.H.(9); LOWER INSULATION BLANKET WAS INSTALLED IAW M7M 78-31-13-400-806-F00; THE INBOARD THRUST REVERSER WAS INSTALLED IAW AMM 78-31-01; THE UPPER INSULATION BLANKET OF INBOARD THRUST REVERSER OF LEFT ENGINE WAS REPLACED IAW AMM 78-31-13-400-806-F00, ALL CORRECT.
